# SDR GAIA00368

- Difficulty date: June 22, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1712382
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REINSTALLED SERVICEABLE BATTERY FOR L-1 AND COCKPIT EMERGENCY LIGHT UNITS.  OPS CHECK GOOD ON GROUND.  RECYCLED BATTERY CHARGER SYSTEM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
